# SDR CALA2025061705598

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 68,719 hours, 30,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RH EMERGENCY EXIT PATH TO FOM IN REF TO AMM TASK 52-21-11-000-001-A. FOLLOWED RSC IN REF TO GMM 02-30-25. INSTALLED RH AFT OVERWING HATCH IN REF TO AMM TASK 52-21-11-400-001-A.
